Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 5, NWS Atlanta, GA

January 4, 2019Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2019, 10:25 AM EST for Gwinnett County, Georgia. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2019, 10:25 AM EST (15:25 UTC)
Expired
Jan 4, 2019, 1:03 PM EST
In force
3 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Moderate

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1). The gauge peaked at 12.72 ft at Jan 4, 2019, 10:00 AM EST.

actionminormoderate51001/0401/05
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

307 
WGUS42 KFFC 041525
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1025 AM EST Fri Jan 4 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Pew Creek near Lawrenceville  affecting Gwinnett County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC135-050524-
/O.NEW.KFFC.FL.W.0005.190104T1525Z-000000T0000Z/
/LAWG1.2.ER.190104T1436Z.190104T1515Z.000000T0000Z.UU/
1025 AM EST Fri Jan 4 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Pew Creek near Lawrenceville .
* From this morning until further notice.
* At 10 AM Friday the stage was 13.1 feet...and rising.
* Flood stage is 11 feet.
* At 9 feet...Bankfull is reached upstream and downstream from the 
  river gauge at Patterson Road.


&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$
3 follow-up statements
321 
WGUS82 KFFC 041555
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1055 AM EST Fri Jan 4 2019

...The Flood Warning continues for the following rivers in Georgia...
  Pew Creek near Lawrenceville  affecting Gwinnett County 


GAC135-050554-
/O.CON.KFFC.FL.W.0005.000000T0000Z-000000T0000Z/
/LAWG1.2.ER.190104T1436Z.190104T1531Z.000000T0000Z.UU/
1055 AM EST Fri Jan 4 2019

The Flood Warning continues for
  The Pew Creek near Lawrenceville .
* Until further notice.
* At 10 AM Friday the stage was 13.2 feet...and rising.
* Moderate flooding will continue.
* Flood stage is 11.0 feet.
* At 13 feet...Moderate flooding begins. The water level reaches 
  the bottom of the bridge on Patterson Road.


&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$
774 
WGUS82 KFFC 041627
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1127 AM EST Fri Jan 4 2019

...The Flood Warning continues for the following rivers in Georgia...
  Pew Creek near Lawrenceville  affecting Gwinnett County 


GAC135-050626-
/O.CON.KFFC.FL.W.0005.000000T0000Z-000000T0000Z/
/LAWG1.2.ER.190104T1436Z.190104T1531Z.000000T0000Z.UU/
1127 AM EST Fri Jan 4 2019

The Flood Warning continues for
  The Pew Creek near Lawrenceville .
* Until further notice.
* At 11 AM Friday the stage was 12.1 feet...and falling.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 13 feet...Moderate flooding begins. The water level reaches 
  the bottom of the bridge on Patterson Road.


&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$
074 
WGUS82 KFFC 041803
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
103 PM EST Fri Jan 4 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Pew Creek near Lawrenceville  affecting Gwinnett County

 
GAC135-041833-
/O.CAN.KFFC.FL.W.0005.000000T0000Z-190104T1803Z/
/LAWG1.2.ER.190104T1436Z.190104T1531Z.190104T1643Z.UU/
103 PM EST Fri Jan 4 2019

The Flood Warning is cancelled for
  The Pew Creek near Lawrenceville .
* This takes effect immediately.
* At 12 PM Friday the stage was 9.8 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 9 feet...Bankfull is reached upstream and downstream from the 
  river gauge at Patterson Road.


&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 9:20 AM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Jan 4, 9:20 AM EST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
920 AM EST Fri Jan 4 2019

.UPDATE...

Made some adjustments to a quicker eastward progression of pops as
once again the dry slot has advected quicker than previous model
guidance around the south and east of the upper cutoff low. While
instability is limited in the south, there's enough of a helicity
rich environment to have some embedded bowing segments and
possible weak rotation along the main convective line tracking
with the associated sfc occluded front. Enough progression with
areas of precip to where the threat for flash flooding is no
longer widespread enough to warrant the watch so went ahead to
cancel, though isolated flooding and some river/creek flooding is
still possible. Should just be some lingering chances of isolated
to scattered light showers mainly in the north this afternoon on
the backside of the aforementioned main precip with the upper low
wraparound and some continued mostly cloudy conditions. Previous
discussion follows...

Baker

&&

.PREV DISCUSSION... /Issued 332 AM EST Fri Jan 4 2019/

SHORT TERM /Today through Saturday/...
Current radar loop shows frontal boundary sweeping across AL and
about to push into western GA over the next few hours. Light to
moderate precip over the state right now but will see periods of
heavy rain move in as the actual front. With already soaked soils
and rivers and creeks near bankfull...the additional 1 to 2 inches
were expecting with this system will create some minor flooding
across the area through tonight. Have continued the Flood Watch
through 7pm tonight. This system is expected to exit the CWA later
this afternoon. We will still be dealing with some light rain
through early Saturday morning especially across N GA associated with
the wrap around moisture around the backside of the main low center.

As this front moves across the state today there is some minimal
instability across central GA. We could see some isolated
thunderstorms this afternoon so decided to keep them in the forecast.
No severe storms expected.

We will finally see some much needed drier conditions this weekend
with high temps in the 50s and 60s and lows mainly in the 30s and
40s.

01

LONG TERM /Saturday Night through Thursday/...
The long term begins with a ridge of high pressure building over
the central U.S. This will bring dry and more stable air into the
CWA for a few days. Another weak but fast moving system will move
across the CWA late Monday and Monday night. The system will
weaken as it moves across the CWA, however it will have enough
moisture for another chance of showers. After Monday night, a
broad trough will dominate the eastern half of the nation with the
axis just off the east coast. This puts the CWA in a west
northwest flow bringing dry and stable conditions for the
remainder of the long term. Temperatures will be at or just above
normal through the long term.

17

&&

.AVIATION...
06Z UPDATE...

Ceilings are all over the map this morning but with heavy rain
beginning to move in should see ceilings level off in the IFR range
over the next few hours. VSBYs will do the same thing. Will see IFR
ceilings until this system sweeps through the TAF sites later this
afternoon. Ceilings will lift slowly this evening and stay in the
MVFR range through the end of the period. Winds are out of the E to
SE but will turn to the SW/W as the front moves through. wind speeds
expected to stay 10kt or less through 16-19z then will see increased
gust to 20kt behind the frontal passage through Saturday morning.

//ATL CONFIDENCE...06Z UPDATE...
Medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  42  58  39 / 100  20   0   0
Atlanta         64  41  56  41 /  70  10   0   0
Blairsville     57  37  52  35 / 100  40  20   0
Cartersville    62  40  55  37 /  50  20   0   0
Columbus        66  43  60  42 /  40  10   0   0
Gainesville     60  41  54  41 / 100  20   0   0
Macon           67  44  61  40 / 100  10   0   0
Rome            60  40  56  36 /  40  30   0   0
Peachtree City  64  41  58  39 /  70  10   0   0
Vidalia         69  45  61  42 / 100  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01/Baker
LONG TERM....17
AVIATION...01
Hazardous weather outlook, Jan 4, 9:40 AM EST, 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
940 AM EST Fri Jan 4 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
940 AM EST Fri Jan 4 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Moderate to heavy rain will be ending from the west today. Some
creeks and rivers will rise but flash flooding is not expected. A
few strong thunderstorms may produce brief areas of strong winds or
isolated weak tornadoes this morning across areas south and east of
Macon. Otherwise, no hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested but spotters are encouraged
to submit reports of flooding through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jan 4, 8:51 AM EST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
851 AM EST FRI JAN 4 2019

GAZ105>108-041430-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
851 AM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHEASTERN DOOLY...
NORTHWESTERN WILCOX AND PULASKI COUNTIES UNTIL 930 AM EST...

At 850 AM EST...a line of strong thunderstorms extended from north
of Cordele to Arabi, moving northeast at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Hawkinsville, Arabi, Pineview, Pitts, East Crisp, Mock
Springs, Pope City, Seville, Finleyson, Hatley, Wallace, Pleasant
View, Tippettville, Tremont, Hartford, Wenona, Pulaski State Prison
and Mobley Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8381 3193 8384 3229 8360 3233 8342
      3231 8339 3209 8340 3180 8369
TIME...MOT...LOC 1350Z 216DEG 37KT 3202 8370 3196 8367 3183 8373

WIND...40MPH
Special weather statement, Jan 4, 9:06 AM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
906 AM EST FRI JAN 4 2019

GAZ071-072-082-041430-
Monroe GA-Bibb GA-Jones GA-
906 AM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...NORTHERN
BIBB AND JONES COUNTIES UNTIL 930 AM EST...

At 905 AM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Bolingbroke, moving northeast at 25 mph.

  HAZARD...30 to 40 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Macon, Gray, Postell, James, Bradley, Bolingbroke, Wayside, Dames
Ferry, Round Oak, Greenberry Crossroads, Clinton, Jarrell Plantation,
Wesleyan and Arkwright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3298 8385 3316 8365 3309 8346 3291 8343
      3286 8376
TIME...MOT...LOC 1405Z 237DEG 23KT 3295 8376

WIND...50MPH
Special weather statement, Jan 4, 9:10 AM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
910 AM EST FRI JAN 4 2019

GAZ072-082-083-095-041445-
Bibb GA-Houston GA-Jones GA-Twiggs GA-
910 AM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIBB...NORTHERN
HOUSTON...SOUTHEASTERN JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL
945 AM EST...

At 909 AM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Rutland, moving northeast at 25 mph.

  HAZARD...30 to 40 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Macon, Warner Robins, Payne, Payne City, Rutland, Mountain Springs,
Griswoldville, Fitzpatrick, Ripley, Huber, Cross Keys, Dry Branch,
Myricks Mill, Skipperton, Elberta, Franklinton and Middle Georgia
Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3263 8365 3286 8376 3288 8361 3291 8342
      3274 8332
TIME...MOT...LOC 1409Z 237DEG 23KT 3273 8365

WIND...50MPH
Special weather statement, Jan 4, 9:21 AM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
921 AM EST FRI JAN 4 2019

GAZ083-084-095>097-105>109-041500-
Crisp GA-Wilkinson GA-Dooly GA-Houston GA-Wilcox GA-Laurens GA-
Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
921 AM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP...SOUTHERN
WILKINSON...SOUTHEASTERN DOOLY...SOUTHEASTERN HOUSTON...WILCOX...
NORTHWESTERN LAURENS...BLECKLEY...DODGE...SOUTHEASTERN TWIGGS AND
PULASKI COUNTIES UNTIL 1000 AM EST...

At 919 AM EST...a line of strong thunderstorms extended from
Tarversville to near Hawkinsville and Rochelle, moving northeast at
30 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cochran, Eastman, Hawkinsville, Abbeville, Chester, Rochelle, Dudley,
Pineview, Pitts, Danville, Montrose, Allentown, Union, Plainfield,
Mobley Crossing, Mock Springs, Seville, Finleyson, District Path and
Ocmulgee Public Fishing Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3229 8361 3256 8348 3268 8329 3269 8306
      3223 8310 3185 8330 3185 8361 3180 8361
      3181 8369
TIME...MOT...LOC 1419Z 233DEG 27KT 3253 8343 3208 8347 3182 8361

WIND...40MPH
Special weather statement, Jan 4, 9:36 AM EST, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
936 AM EST FRI JAN 4 2019

GAZ060-072-073-083-084-041515-
Wilkinson GA-Putnam GA-Baldwin GA-Jones GA-Twiggs GA-
936 AM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...SOUTHERN
PUTNAM...BALDWIN...EASTERN JONES AND NORTHERN TWIGGS COUNTIES UNTIL
1015 AM EST...

At 934 AM EST...National Weather Service doppler radar indicated a
line of thunderstorms from near Gray to Griswoldville and Marion,
moving northeast at 30 mph.

  HAZARD...30 to 40 mph wind and enhanced risk of brief tornadoes.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Milledgeville, Gray, Irwinton, Gordon, Ivey, McIntyre,
Midway-Hardwick, Meriwether, Postell, Allenwood, Mountain Springs,
Griswoldville, Plant Harlee Branch, Hardwick, Browns Crossing, James,
Coopers, Haddock, Pancras and Fitzpatrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3265 8349 3280 8351 3282 8349 3284 8351
      3302 8358 3329 8326 3326 8325 3319 8327
      3318 8322 3307 8319 3284 8314
TIME...MOT...LOC 1434Z 228DEG 26KT 3301 8354 3286 8349 3268 8346

WIND...50MPH
Special weather statement, Jan 4, 9:56 AM EST, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
956 AM EST FRI JAN 4 2019

GAZ074-084-085-096-097-108>111-041545-
Wilkinson GA-Washington GA-Wheeler GA-Telfair GA-Johnson GA-
Wilcox GA-Laurens GA-Bleckley GA-Dodge GA-
956 AM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...SOUTHWESTERN
WASHINGTON...NORTHWESTERN WHEELER...WESTERN TELFAIR...NORTHWESTERN
JOHNSON...SOUTHEASTERN WILCOX...LAURENS...EASTERN BLECKLEY AND DODGE
COUNTIES UNTIL 1045 AM EST...

At 954 AM EST...National Weather Service doppler radar showed a line
of thunderstorms from near Nicklesville to Eastman and Abbeville,
moving east at 35 mph.

  HAZARD...30 to 40 mph wind and an enhanced risk of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Dublin, McRae, Cochran, Eastman, Abbeville, Alamo, Helena, East
Dublin, Chester, Milan, Dexter, Dudley, Cadwell, Toomsboro, Rhine,
Chauncey, Rentz, Oconee, Montrose and Allentown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3181 8313 3185 8318 3185 8341 3210 8328
      3216 8331 3218 8329 3222 8334 3238 8334
      3257 8326 3259 8323 3273 8331 3292 8286
      3269 8273 3249 8280 3235 8280 3222 8275
      3211 8281 3181 8296
TIME...MOT...LOC 1454Z 253DEG 29KT 3268 8323 3258 8318 3241 8327 3223
8327 3213 8321 3186 8335

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 8:54 PM ESTRiver Flood WarningFFCWhitfield37 hr
Jan 4, 4:44 AM ESTSpecial Weather StatementFFCBibb, Crawford, Peach46 min
Jan 4, 7:33 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee33 hr
Jan 4, 8:06 AM ESTSpecial Weather StatementFFCCrawford24 min
Jan 4, 8:32 AM ESTSpecial Weather StatementFFCBibb, Crawford28 min
Jan 4, 8:47 AM ESTSpecial Weather StatementFFCHouston28 min
Jan 4, 8:51 AM ESTSpecial Weather StatementFFCCrisp, Pulaski39 min
Jan 4, 9:06 AM ESTSpecial Weather StatementFFCJones24 min
Jan 4, 9:10 AM ESTSpecial Weather StatementFFCBibb35 min
Jan 4, 9:21 AM ESTSpecial Weather StatementFFCBleckley, Dodge, Pulaski, Wilcox39 min
Jan 4, 9:36 AM ESTSpecial Weather StatementFFCBaldwin, Jones39 min
Jan 4, 9:56 AM ESTSpecial Weather StatementFFCDodge, Laurens, Telfair49 min
Jan 4, 10:38 AM ESTSpecial Weather StatementFFCJohnson, Laurens, Telfair, Treutlen, Wheeler37 min
Jan 4, 10:57 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs3 days
Jan 4, 11:12 AM ESTAreal Flood WarningFFCHenry6 hr
Jan 4, 11:20 AM ESTSpecial Weather StatementFFCEmanuel, Johnson, Montgomery, Toombs, Treutlen, Wheeler55 min
Jan 4, 11:33 AM ESTRiver Flood WarningFFCLamar, Spalding68 min
Jan 4, 12:08 PM ESTRiver Flood WarningFFCForsyth6 hr
Jan 4, 12:15 PM ESTSpecial Weather StatementFFCToombs15 min
Jan 4, 12:16 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson34 hr
Jan 4, 12:24 PM ESTRiver Flood WarningFFCJones18 hr
Jan 4, 12:53 PM ESTRiver Flood WarningFFCWilkes5 hr
Jan 4, 12:54 PM ESTRiver Flood WarningFFCGwinnett, Walton5 hr
Jan 4, 1:47 PM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson32 hr
Jan 4, 2:04 PM ESTRiver Flood WarningFFCForsyth, Fulton28 hr
Jan 4, 2:10 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee68 hr
Jan 4, 2:46 PM ESTRiver Flood WarningFFCMorgan, Newton4 hr
Jan 4, 3:23 PM ESTSpecial Weather StatementFFCDawson37 min
Jan 4, 3:58 PM ESTSpecial Weather StatementFFCDawson, Lumpkin32 min
Jan 4, 4:30 PM ESTSpecial Weather StatementFFCWhite30 min
Jan 4, 6:56 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding8 hr

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.